# SDR ASOA200901272

- Difficulty date: November 8, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 26,387 hours, 22,975 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PLACARDS (7) TOTAL NEED REPLACED. "OPEN" , "TO OPEN LIFT HANDLE/PUSH DOOR", "EXIT", AND STRIPS ON ENDS OF STEPS.
